# SDR UPS06446502

- Difficulty date: March 10, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1605-1617
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX SKIN LAP S19L 1EA TOP ROW FASTENER HOLE FOUND OUTER SKIN CRACK APPROX 1/4" LONG RUNNING AFT.  FX LAPPING SKIN REPAIRED AT BS1605-1617.5 STR 18L-19L AREA AS PER SRM 53-30-03 FIG 17 WITHOUT ZERO TIME AT CRITICAL ROW FASTENER.  SUBSEQUENT INSP ARE NECESSARY FOR CAT B REPAIR REFER TO TABLE 3 INTERNAL HFEC AT 6000 CYCLE IS RECOMMENED.
